Panadol CF Tablet: Quick Remedy For Cold and Flu

0
Panadol CF Tablet for cold and flu

Panadol CF Tablet

Panadol CF Tablet is produced by GSK, which contains paracetamol, pseudoephedrine hydrochloride and chlorpheniramine maleate. It contains a combination of an antipyretic and analgesic agent, which acts rapidly in the body. Panadol CF is being used for the relief of symptoms and common cold and flu, which includes, fever, muscle ache, nasal congestion, sinus congestion, headache and sinus pain, sneezing, itchy and watery eyes.

It..

Relieves Cold and Flu

Relieves Nasal Congestion and Sneezing

Relieves Fever

Relieves Headache and Body Ache

Precautions: You need to stop using this medicine, if you experience sudden abdominal pain, severe headache, vomiting. You need to consult your doctor, if you are having previous cardiovascular disease, hypertension, diabetes, glaucoma, bronchitis, and asthma.

Pregnancy and lactation

Do not use Panadol CF in during pregnancy and breast feeding, unless considered essential by physician. Safe use of pseudoephedrine in pregnancy has not been established. Pseudoephedrine is excreted in breast milk in small amount. There is no adequate data from the use of chlorphenamine maleate in pregnant women.

Panadol CF Tablet

(Paracetamol, pseudoephedrine hydrochloride and chlorpheniramine maleate)

Panadol CF Tablet

Composition Each tablet contains

Paracetamol Bp 500mg

Pseudoephedrine hydrochloride Bp 60mg Chlorpheniramine maleate Bp 4mg

Symptoms Fever, muscle ache, nasal congestion, sinus congestion, headache and sinus pain, sneezing, itchy and watery eyes, temperature
Rough Diagnose (Not Valid)

Dose

Fever, Body Pain, Nasal Congestion,

According to doctor’s prescription

Company

Per tablet price in Pakistan

GSK

Rs 1.5

LEAVE A REPLY